International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Integrable and Continuous Solutions of the Nonlinear Delayed Abel Fractal Integral Equation of the Second Kind

  • Shaymaa I. Nasim*
  • Ahmed M. El-Sayed
  • Eman M. A. Hamdallah

    * Corresponding author

    Abstract

    In this paper, we define the nonlinear delayed Abel fractal integral equation of the second kind. The existence of solutions in the two classes, of continuous C[0, T] and integrable L1[0, T] functions, will be proved. The continuous dependence of the unique solution on the parameters will be proved. The Hyers-Ulam stability of the problem itself will be studied.

    How to Cite

    S. I. Nasim, A. M. El-Sayed, E. M. A. Hamdallah, Integrable and Continuous Solutions of the Nonlinear Delayed Abel Fractal Integral Equation of the Second Kind, Int. J. Anal. Appl. 23 (2025), 285. https://doi.org/10.28924/2291-8639-23-2025-285

    BibTeX
    @article{Nasim2025,
      author  = {Nasim, Shaymaa I. and El-Sayed, Ahmed M. and Hamdallah, Eman M. A.},
      title   = {Integrable and Continuous Solutions of the Nonlinear Delayed Abel Fractal Integral Equation of the Second Kind},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {285},
      doi     = {10.28924/2291-8639-23-2025-285}
    }

    References

    • [1] R.P. Agarwal, D. O'Regan, An Introduction to Ordinary Differential Equations, Springer, New York, (2008). https://doi.org/10.1007/978-0-387-71276-5.
    • [2] M.F. Barnsley, R.L. Devaney, B.B. Mandelbrot, H. Peitgen, D. Saupe, et al., The Science of Fractal Images, Springer, New York, 1988. https://doi.org/10.1007/978-1-4612-3784-6.
    • [3] R.F. Curtain, A.J. Pritchard, Functional Analysis in Modern Applied Mathematics, Academic Press, (1977).
    • [4] A. Deppman, E. Megías, R. Pasechnik, Fractal Derivatives, Fractional Derivatives and q-Deformed Calculus, Entropy 25 (2023), 1008. https://doi.org/10.3390/e25071008.
    • [5] N. Dunford, J.T. Schwartz, Linear Operators, Part 1: General Theory, Inderscience Publishers, (1957).
    • [6] A.M.A. El-Sayed, M.M.S. Ba-Ali, E.M.A. Hamdallah, An Investigation of a Nonlinear Delay Functional Equation with a Quadratic Functional Integral Constraint, Mathematics 11 (2023), 4475. https://doi.org/10.3390/math11214475.
    • [7] A.M.A. El-Sayed, W.G. El-Sayed, S.I. Nasim, On the Solvability of a Delay Tempered-Fractal Differential Equation, J. Fract. Calc. Appl. 15 (2024), 1–14.
    • [8] A.M.A. El-Sayed, W.G. El-Sayed, S.I. Nasim, Fractal and Tempered-Fractal Gronwall's Inequalities Type, Adv. Inequal. Appl. 2024 (2024), 2. https://doi.org/10.28919/aia/8810.
    • [9] L.E. Elsgolts, Differential Equations and the Calculus of Variations, Mir Publishers, (1970).
    • [10] K. Goebel, W.A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, 1990. https://doi.org/10.1017/CBO9780511526152.
    • [11] R. Gorenflo, S. Vessella, Abel Integral Equations, Analysis and Applications, Lecture Notes in Mathematics 1461, Springer-Verlag, Berlin (1991).
    • [12] A. Granas, J. Dugundji, Fixed Point Theory, Springer, New York, (2003). https://doi.org/10.1007/978-0-387-21593-8.
    • [13] H.H.G. Hashem, A.M.A. El-Sayed, S.M. Al-Issa, Investigating Asymptotic Stability for Hybrid Cubic Integral Inclusion with Fractal Feedback Control on the Real Half-Axis, Fractal Fract. 7 (2023), 449. https://doi.org/10.3390/fractalfract7060449.
    • [14] M.O. John, A. Terhemen, T. Tertsegha, Solution of Generalized Abel’s Integral Equation Using Orthogonal Polynomials, Open J. Math. Anal. 6 (2022), 65–73. https://doi.org/10.30538/psrp-oma2022.0113.
    • [15] S. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer, New York, 2011. https://doi.org/10.1007/978-1-4419-9637-4.
    • [16] A.N. Kolmogorov, Introductory Real Analysis, Dover Publications, (1975).
    • [17] B.B. Mandelbrot, Fractal Geometry: What Is It, and What Does It Do?, Proc. R. Soc. Lond. A 423 (1989), 3–16. https://doi.org/10.1098/rspa.1989.0038.
    • [18] S.I. Nasim, A.M.A. El-Sayed, E.M.A. Hamdallah, Fractal-Fractional Differential and Integral Operators: Definitions, Some Properties and Applications, J. Fract. Calc. Appl. 16 (2025), 1–11. https://doi.org/10.21608/jfca.2025.402383.1178.
    • [19] S. Nasim, A.M.A. El-Sayed, W. El-Sayed, Solvability of an Initial-Value Problem of Non-Linear Implicit Fractal Differential Equation, Alex. J. Sci. Technol. 1 (2024), 76–79. https://doi.org/10.21608/ajst.2024.252610.1022.
    • [20] A. Parvate, A.D. Gangal, Fractal Differential Equations and Fractal-Time Dynamical Systems, Pramana 64 (2005), 389–409. https://doi.org/10.1007/bf02704566.
    • [21] H. Peitgen, H. Jürgens, D. Saupe, Chaos and Fractals, Springer, New York, 2004. https://doi.org/10.1007/b97624.
    • [22] W.H. Steeb, Problems and Solutions: Nonlinear Dynamics, Chaos and Fractals, World Scientific, (2016).